ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О порядке роста мероморфных функций и асимптотические свойства мероморфных решений алгебрических дифференциальных уравнений

Саркисян, С. Ц. (1987) О порядке роста мероморфных функций и асимптотические свойства мероморфных решений алгебрических дифференциальных уравнений. ՀՍՍՀ ԳԱ Զեկույցներ, 85 (3). pp. 104-108. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2177Kb

Item Type:Article
Additional Information:Մերոմորֆ ֆունկցիաների կարգի մասին մասինև հանրահաշվական դիֆերենցիալ հավասարումների մերոմորֆ լուծումների ասիմպտոտիկ հատկությունները; On the order of growth of entire functions of entire complex variables and estimate of order of entire solutions of algebraic differential equations
Uncontrolled Keywords:Սարգսյան Ս. Ծ., Sarkisian S. Ts.
Subjects:Q Science > QA Mathematics
ID Code:5246
Deposited By:NAS Reports
Deposited On:04 Mar 2013 12:53
Last Modified:17 Jun 2020 17:59

Repository Staff Only: item control page